Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Open problem : Strict Dissipativity and the Turnpike Property

Title data

Grüne, Lars:
Open problem : Strict Dissipativity and the Turnpike Property.
In: Oberwolfach Reports. Vol. 12 (2015) Issue 1 . - pp. 651-652.
ISSN 1660-8933
DOI: https://doi.org/10.4171/OWR/2015/12

This is the latest version of this item.

Official URL: Volltext

Abstract in another language

In this note we describe an open problem on the relation between strict dissipativity and the turnpike property which was presented at the Oberwolfach Control Theory Meeting 2015.

Further data

Item Type: Article in a journal
Refereed: No
Keywords: Optimal Control; Dissipativity; Turnpike Property
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne)
Profile Fields
Profile Fields > Advanced Fields
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Jan 2016 09:22
Last Modified: 29 Jan 2016 09:22
URI: https://eref.uni-bayreuth.de/id/eprint/30099

Available Versions of this Item